I am 19yrs old i have been in great health. in jan. 07 i had severe pains (in my liver) liver was swollen and i wasnt geting a lot of air in my right lung. pain calmed down about 2weeks later. My bllod tests revieled my ALT, AST, AND AP enzymes were slightly elevated, they started to go down by april and now here it is in october and my enzymes are elevated again??? what is goin on? im not a drinker, use to 2yrs ago when i was really young. could it be autoimmune hep.?????
Hi. I'm in sort of the same boat you are in. My liver enzymes are elevated and I can't get a straight answer from anyone, my primary care doctor or my rheumatologist. My rheumy thinks it's the Vytorin my primary recently put me on, she says no. My rheumy wants to put me on methotrexorate but not until my liver enzymes go down!!
Had the same problem, Liver enzymes and pancrease enzymes can go up if you have GallStones.
You do not have to have a Gallbladder to have stones in your bile duct, this is important. You may have a stone in your Gallbladder or your bile duct and once it gets stuck you will get yellow in your eye lids and skin, vomit yellow or dark green. It is not uncommon to have right shoulder pain also. If you eat a Whopper and have severe pain under your right rib..you have stones!!! You will have difficulty getting air because of the pain, you will start to hyperventalate. Spelling???
The Epstein-Barr virus also causes liver values to rise and go down.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.